全部成果分类

  • 2015(5)
  • 应用数学学报英...(5)

按条件检索“5”条记录

已选条件: 数据来源: CSCD × 出版年: 2015 × 出版物中文: 应用数学学报英文版 ×
导出
  • 排序
  • 显示
1. A New Representation for Second Order Stochastic Integral-differential Operators and Its Applications CSCD SCOPUS SCIE

作者:Jia, Guang-yan; Zhang, Na

作者机构:[Jia, G.-Y] Qilu Securities Institute for Financial Studies, Shandong University, Jinan, 250199, China;[ Zhang, N] College of Management and Economics, Tianjin University, Tianjin, 300072, China, China Center for Social Computing, Tianjin University, Tianjin, 300072, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2015,Vol.31,Issue.1,59-70

资源类型:期刊论文

WOS:000348334400005

2. A New Comparison Theorem of Multidimensional BSDEs CSCD SCOPUS SCIE

作者:Wu, Pan-yu; Chen, Zeng-jing

作者机构:[Wu, P.-Y] Qilu Securities Institute for Financial Studies, Shandong University, Jinan, 250100, China;[ Chen, Z.-J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2015,Vol.31,Issue.1,131-138

资源类型:期刊论文

WOS:000348334400012

3. Multiple Positive Solutions for a Fourth-order p-Laplacian Sturm-Liouville Boundary Value Problems on Time Scales CSCD SCOPUS SCIE

作者:Ding, You-zheng; Wei, Zhong-li

作者机构:[Ding, Y.-Z] School of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, 250101, China;[ Wei, Z.-L] School of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, 250101, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2015,Vol.31,Issue.2,287-296

WOS被引数:1

资源类型:期刊论文

WOS:000355060400001

4. A Central Limit Theorem for m-dependent Random Variables under Sublinear Expectations CSCD SCOPUS SCIE

作者:Li, Xin-peng

作者机构:[Li, X.-P] School of Mathematics, Shandong University, Jinan, 250100, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2015,Vol.31,Issue.2,435-444

资源类型:期刊论文

WOS:000355060400013

5. A Law of Large Numbers Under the Nonlinear Expectation CSCD SCOPUS SCIE

作者:Zhang, Miao; Chen, Zeng-jing

作者机构:[Zhang, M] Qilu Securities Institute for Financial studies and Department of Mathematics, Shandong University, Jinan, 250100, China;[ Chen, Z.-J] Qilu Securities Institute for Financial studies and Department of Mathematics, Shandong University, Jinan, 250100, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2015,Vol.31,Issue.4,953-962

WOS被引数:1

资源类型:期刊论文

WOS:000363823600009

TOP